# SDR UALA2012070603638

- Difficulty date: July 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 87,166 hours, 10,599 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING UPPER DECK SEAT ROW 15AB.  REPLACED EXIT LIGHT LENS, NO DEFECTS NOTED.
